# SDR FDEA201408052060

- Difficulty date: August 5, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB16822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 LE SLAT OTBD LE ANTI- ICE DUCT ACCESS PANEL ATTACHMENT SUPPORT BRACKET CRACKED.  CARRIED OUT REPAIR AS PER EA 8-5750-T0310665 PART 1 TITLE: WING - FLIGHT SURFACES - RT WING 3 SLAT LOWER TEE CAP CRACK -   SECTION REPLACEMENT AND SPLICE REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100   REVISION 122.  APPROVED AS TEMPORARY REPAIR UNTIL DAMAGE TOLERANCE ASSESSMENT IS   ACCOMPLISHED.  APPROVAL IS FOR THE NEXT 24 MONTHS.
